Ergodic theory of differentiable dynamical systems
Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 27-58.
@article{PMIHES_1979__50__27_0,
     author = {Ruelle, David},
     title = {Ergodic theory of differentiable dynamical systems},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {27--58},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     mrnumber = {81f:58031},
     zbl = {0426.58014},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1979__50__27_0/}
}
TY  - JOUR
AU  - Ruelle, David
TI  - Ergodic theory of differentiable dynamical systems
JO  - Publications Mathématiques de l'IHÉS
PY  - 1979
SP  - 27
EP  - 58
VL  - 50
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1979__50__27_0/
LA  - en
ID  - PMIHES_1979__50__27_0
ER  - 
%0 Journal Article
%A Ruelle, David
%T Ergodic theory of differentiable dynamical systems
%J Publications Mathématiques de l'IHÉS
%D 1979
%P 27-58
%V 50
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1979__50__27_0/
%G en
%F PMIHES_1979__50__27_0
Ruelle, David. Ergodic theory of differentiable dynamical systems. Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 27-58. http://archive.numdam.org/item/PMIHES_1979__50__27_0/

[1] M. A. Akcoglu and L. Sucheston, A ratio ergodic theorem for superadditive processes, to appear. | Zbl

[2] R. Bowen and D. Ruelle, The ergodic theory of Axiom A flows, Inventiones math., 29 (1975), 181-202. | MR | Zbl

[3] Y. Derriennic, Sur le théorème ergodique sous-additif, C.R.A.S. Paris, 281 A (1975), 985-988. | MR | Zbl

[4] H. Furstenberg and H. Kesten, Products of random matrices, Ann. Math. Statist., 31 (1960), 457-469. | MR | Zbl

[5] M. W. Hirsch, Differential topology, Graduate Texts in Mathematics, n° 33, Berlin, Springer, 1976. | MR | Zbl

[6] M. Hirsch, C. Pugh and M. Shub, Invariant manifolds, Lecture Notes in Math., n° 583, Berlin, Springer, 1977. | MR | Zbl

[7] K. Jacobs, Lecture notes on ergodic theory (2 vol.), Aarhus, Aarhus Universitet, 1963. | Zbl

[8] S. Katok, The estimation from above for the topological entropy of a diffeomorphism, to appear. | Zbl

[9] J. F. C. Kingman, The ergodic theory of subadditive stochastic processes, J. Royal Statist. Soc., B 30 (1968), 499-510. | MR | Zbl

[10] J. F. C. Kingman, Subadditive processes, in École d'été des probabilités de Saint-Flour, Lecture Notes in Math., n° 539, Berlin, Springer, 1976. | MR | Zbl

[11] V. I. Oseledec, A multiplicative ergodic theorem. Ljapunov characteristic numbers for dynamical systems, Trudy Moskov. Mat. Obšč, 19 (1968), 179-210. English transl. Trans. Moscow Math. Soc., 19 (1968), 197-231. | Zbl

[12] Ya. B. Pesin, Lyapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure, Dokl. Akad. Nauk SSSR, 226, n° 4 (1976), 774-777. English transl. Soviet Math. Dokl., 17, n° 1 (1976), 196-199. | Zbl

[13] Ya. B. Pesin, Invariant manifold families which correspond to nonvanishing characteristic exponents, Izv. Akad. Nauk SSSR, Ser. Mat. 40, n° 6 (1976), 1332-1379. English transl. Math. USSR Izvestija, 10, n° 6 (1976), 1261-1305. | Zbl

[14] Ya. B. Pesin, Lyapunov characteristic exponents and smooth ergodic theory, Uspehi Mat. Nauk, 32, n° 4 (196) (1977), 55-112. English transl., Russian Math. Surveys, 32, n° 4 (1977), 55-114. | Zbl

[15] M. S. Raghunathan, A proof of Oseledec' multiplicative ergodic theorem. Israel. J. Math., to appear. | Zbl

[16] D. Ruelle, A measure associated with axiom A attractors, Amer. J. Math., 98 (1976), 619-654. | MR | Zbl

[17] D. Ruelle, An inequality for the entropy of differentiable maps, Bol. Soc. Bras. Mat., 9 (1978), 83-87. | MR | Zbl

[18] D. Ruelle, Sensitive dependence on initial condition and turbulent behavior of dynamical systems, Ann. N.Y. Acad. Sci., to appear. | Zbl

[19] Ya. G. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk, 27, n° 4 (1972), 21-64. English transl. Russian Math. Surveys, 27, n° 4 (1972), 21-69. | MR | Zbl

[20] S. Smale, Notes on differentiable dynamical systems, Proc. Sympos. Pure Math., 14, A.M.S., Providence, R.I. (1970), pp. 277-287. | MR | Zbl

[21] J. Tits, Travaux de Margulis sur les sous-groupes discrets de groupes de Lie, Séminaire Bourbaki, exposé n° 482 (1976), Lecture Notes in Math., n° 567, Berlin, Springer, 1977. | Numdam | Zbl

[22] A. Weil, Basic number theory, Berlin, Springer, 1973, 2nd ed. | Zbl